# SDR AALA201709229019

- Difficulty date: August 26, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D57130053202
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT UPPER FUESLAGE SKIN, FRAMES 41 AND 42, STRINGER 23L.  REPAIRED THE SKIN IAW EA 273132.
